Vol. 3, No. 3, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 3
Volume 6, Issue 2
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 2
Volume 5, Issue 1
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On a localization formula of epsilon factors via microlocal geometry

Tomoyuki Abe and Deepam Patel

Vol. 3 (2018), No. 3, 461–490

Given a lisse l-adic sheaf G on a smooth proper variety X and a lisse sheaf on an open dense U in X, Kato and Saito conjectured a localization formula for the global l-adic epsilon factor εl(X,G) in terms of the global epsilon factor of and a certain intersection number associated to det(G) and the Swan class of . In this article, we prove an analog of this conjecture for global de Rham epsilon factors in the classical setting of DX-modules on smooth projective varieties over a field of characteristic zero.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

K-theory, epsilon factors
Mathematical Subject Classification 2010
Primary: 14C35, 14F10, 19M05
Received: 3 February 2017
Revised: 16 May 2017
Accepted: 23 July 2017
Published: 16 July 2018
Tomoyuki Abe
Kavli Institute for the Physics and Mathematics of the Universe (WPI)
University of Tokyo
Deepam Patel
Department of Mathematics
Purdue University
West Lafayette, IN
United States